CSpace
twistedhamiltonianliealgebrasandtheirmultiplicityfreerepresentations
Chen Ling
2011
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume27Issue:1Pages:45
AbstractWe construct a class of new Lie algebras by generalizing the one-variable Lie algebras generated by the quadratic conformal algebras (or corresponding Hamiltonian operators) associated with Poisson algebras and a quasi-derivation found by Xu. These algebras can be viewed as certain twists of Xu's generalized Hamiltonian Lie algebras. The simplicity of these algebras is completely determined. Moreover, we construct a family of multiplicity-free representations of these Lie algebras and prove their irreducibility
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44951
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chen Ling. twistedhamiltonianliealgebrasandtheirmultiplicityfreerepresentations[J]. actamathematicasinicaenglishseries,2011,27(1):45.
APA Chen Ling.(2011).twistedhamiltonianliealgebrasandtheirmultiplicityfreerepresentations.actamathematicasinicaenglishseries,27(1),45.
MLA Chen Ling."twistedhamiltonianliealgebrasandtheirmultiplicityfreerepresentations".actamathematicasinicaenglishseries 27.1(2011):45.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen Ling]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen Ling]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen Ling]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.